Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Character sheaves on disconnected groups, III
HTML articles powered by AMS MathViewer

by G. Lusztig PDF
Represent. Theory 8 (2004), 125-144 Request permission


In this paper we define and study generalized Green functions for possibly disconnected groups.
  • George Lusztig, Character sheaves. I, Adv. in Math. 56 (1985), no. 3, 193–237. MR 792706, DOI 10.1016/0001-8708(85)90034-9
  • [L9]L9 G. Lusztig, Character sheaves on disconnected groups, I, Represent. Theory 7 (2003), 374-403; II, Represent. Theory 8 (2004), 72–124.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99
  • Retrieve articles in all journals with MSC (2000): 20G99
Additional Information
  • G. Lusztig
  • Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
  • MR Author ID: 117100
  • Email:
  • Received by editor(s): August 13, 2003
  • Published electronically: April 23, 2004
  • Additional Notes: Supported in part by the National Science Foundation
  • © Copyright 2004 American Mathematical Society
  • Journal: Represent. Theory 8 (2004), 125-144
  • MSC (2000): Primary 20G99
  • DOI:
  • MathSciNet review: 2048589